Change search
ReferencesLink to record
Permanent link

Direct link
Valuations and plurisubharmonic singularities
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, Vol. 44, no 2, 449-494 p.Article in journal (Refereed) Published
Abstract [en]

We extend to higher dimensions some of the valuative analysis of singularities of plurisubharmonic (psh) functions developed by the first two authors. Following Kontsevich and Soibelman we describe the geometry of the space V of all normalized valuations on C[x(1), ..., x(n)] centered at the origin. It is a union of simplices naturally endowed with an affine structure. Using relative positivity properties of divisors living on modifications of C-n above the origin, we define formal psh functions on V, designed to be analogues of the usual psh functions. For bounded formal psh functions on V, we define a mixed Monge-Ampere operator which reflects the intersection theory of divisors above the origin of C-n. This operator associates to any (n - 1)-tuple of formal psh functions a positive measure of finite mass on V. Next, we show that the collection of Lelong numbers of a given germ a of a psh function at all infinitely near points induces a formal psh function u on V. When phi is a psh Holder weight in the sense of Demailly, the generalized Lelong number v(phi)(u) equals the integral of u against the Monge-Ampere measure of phi. In particular, any generalized Lelong number is an average of valuations. We also show how to compute the multiplier ideal of u and the relative type of u with respect to phi in the sense of Rashkovskii, in terms of u and phi.

Place, publisher, year, edition, pages
2008. Vol. 44, no 2, 449-494 p.
Keyword [en]
multiplier ideals, arithmetic surfaces, algebraic variety, potential-theory, equidistribution, resolution, capacity, theorems, points, fields
URN: urn:nbn:se:kth:diva-17705ISI: 000257781600012ScopusID: 2-s2.0-47749129254OAI: diva2:335750
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Jonsson, Mattias
By organisation
Mathematics (Div.)
In the same journal
Publications of the Research Institute for Mathematical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link